# SDR MUIA20181010001

- Difficulty date: October 10, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N958AC
- Make and model: Cessna 208B
- Aircraft serial: 208B5356
- Aircraft time: 2,747 hours
- System (JASC): 3160 · Central Display
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED AVIONICS ISSUES WHILE IN CRUISE, DECLARED AN EMERGENCY AND RETURNED TO THE AIRPORT OF ORIGIN. THEY STATED THAT COM1 AND COM2 HAD RED X'S ON THE G1000 SCREENS BUT DID NOT LOSE FUNCTIONALITY AND ALSO STATED THAT THE CHIP DETECTOR ANNUNCIATION APPEARED, THEN LOW FUEL TEMP ANNUNCIATION APPEARED, THEN FUEL QUANTITY INDICATORS HAD RED X'S AND GPS NAV SEEMED DISABLED (DID NOT HAVE RED X'S), THEN THE VMO RED/WHITE BARBER POLE DISAPPEARED AND THEN THE AUDIBLE TERRAIN WARNINGS CONTINUED OVER AND OVER UNTIL TOUCHDOWN. THE CREW REPORTED THAT AIRSPEED, ALTITUDE, LOCALIZER AND GLIDESLOPE ALL SEEMED ACCURATE. MAINTENANCE REMOVED BOTH PFDS, MFD, GIA63W NR 1, GIA63W NR 2, GEA71 AND INSPECTED ALL PINS FOR CLEANLINESS AND SECURITY, REINSTALLED ALL COMPONENTS, POWERED UP G1000 AVIONICS SUITE MULTIPLE TIMES FOR AT LEAST 15 MINUTES EACH TIME WITH NO LOSS OF FUNCTIONALITY. AIRCRAFT WAS RETURNED TO SERVICE AND THE SUBSEQUENT 3 HOUR FLIGHT HAD NO ISSUES. THERE WAS NO SUSPECTED PART OR COMPONENT/ASSEMBLY THAT APPEARED TO CAUSE DIFFICULTY.
